# SDR AALA202311133446

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 83,352 hours, 10,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: PS070020
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE FLASHLIGHT POSITION FA AFT CENTER LEFT HAND. MAINTENANCE REPLACED FLASHLIGHT AT  FA AFT CENTER LEFT HAND.
